# SDR SWAA2020080500796

- Difficulty date: July 10, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLES AT ACB BS727 - BS727B RBL13 WL156. / TRACK TIE DOWN REMOVED AND REPLACED ACB AT BS727-BS727B RBL3 IAW NRC U192840
